# SDR SWIA200110492

- Difficulty date: December 15, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 6,283 hours, 8,912 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AUTO FEATHER AURAL WARNING SOUNDED WITH SWITCH IN THE ON POSITION AND SYSTEM ARMED.  AUTO FEATHER SYSTEM OPS CHECK GOOD DURING TEST.  POWERED DOWN AND BACK UP.  PERFORMED HIGH SPEED TAXI.  OPS CHECK GOOD.
